# SDR CALA2021092001611

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311061211
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 4 UPPER FITTING HAS CRACK INDICATION IN HOLE IN VERTICAL F RAME - AD RELATED SUPPORT TASK - NR 9296424 (20424) GENERATED BY V892444 AT HAECO LCQ. HAECO TECHNICIAN V061630 & QC LC-66 REPAIRED RH FR4 UPPER FITTIN G CRACK INDICATION HOLE IAW EC/RA 5311-02645. DIP READS ACCOMPLI SH INITIAL INSPECTION AT RH FR4 LATERAL WINDSHIELD SIDE POST UPP ADD EMP:V061630 ER ATTACHMENT HOLE PER PART 2 OF EC/RA 5311-02645 ON OR BEFORE T HE AIRCRAFT REACHES 42,830 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPL ISH REPEAT INSPECTIONS AT INTERVAL NOT TO EXCEED 11,000 AIRCRAFT FLIGHT CYCLES, THEREAFTER ACCOMPLISH INITIAL INSPECTION AT RH FR4 LATERAL WINDSHIELD SIDE POST UPPER ATTACHMENT HOLE PER PART 2 OF THE LATEST REVISION OF EC/RA 5311-02645 ON OR BEFORE THE AIRCRAFT REACHES 42,830 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVAL NOT TO EXCEED 11,000 AIRCRAFT FLIGHT CYCLES, THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
